# SDR DXTA2021072245610

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 2,716 hours, 1,734 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE FIRE DETECTION LIGHT: WHEN ADVANCING THROTTLES TO T/O POSITION ON RUNWAY FIRE DETECT FAIL L  YELLOW CAS MESSAGE CAME ON.  INSPECTED OUTER LOOP NOTING A COUPLE OF DEFECTS WITH ROUTING BUT NOTHING DAMNING.  VERIFIED RESISTANCE VALUES FROM LT ENGINE OUTER LOOP, NOTING NO DEFECTS.  ACCOMPLISHED INNER FIRE LOOP INSULTATION CHECKS, NO DEFECTS. NOTED PYLON CONNECTOR PD023 LOOSELY INSTALLED.  INSPECTED PD023 CONNECTOR AND MATING CONNECTOR, NO DEFECTS.  COULD NOT DUPLICATE FAULT.  PERFORMED 3 MINUTE TAKE OFF POWER RUN,  NO FIRE DETECT L CAS MESSAGES POSTED. ALL WORK ACCOMPLISHED IAW AMM 24-60-35, 26-10-00, 26-10-05-01, WDM 26-10-30-01 & EMM 26-10-01.
